Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 48, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jul 4, 2025, 12:02 PM CDT for Comal County, Kendall County, Texas. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2025, 12:02 PM CDT (17:02 UTC)
- Expired
- Jul 5, 2025, 6:00 AM CDT
- In force
- 18 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Comal County, TX, Kendall County, TX
The radar
The Austin/San Antonio radar (KEWX), 55 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 5.0 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1848 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 560 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted.
515
WGUS54 KEWX 041702
FFWEWX
TXC091-259-050100-
/O.NEW.KEWX.FF.W.0048.250704T1702Z-250705T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1202 PM CDT Fri Jul 4 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Central Comal County in south central Texas...
Central Kendall County in south central Texas...
* Until 800 PM CDT Friday.
* At 1202 PM CDT, Automated rain gauges indicate a large and deadly
flood wave is moving down the Guadalupe River. Flash flooding is
already occurring or expected to occur through late tonight along
the Guadalupe River.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of low water
crossings, small creeks and streams, and the Guadalupe
River.
* Some locations that will experience flash flooding include...
Sisterdale to Spring Branch to Canyon Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 2992 9865 2994 9862 2993 9857 2991 9856
2989 9849 2990 9838 2993 9833 2990 9830
2987 9833 2984 9839 2986 9846 2985 9850
2987 9855 2986 9859 2989 9870 2992 9869
2995 9871 2997 9872 2997 9868 2995 9866
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MM2 follow-up statements
500
WGUS54 KEWX 050057
FFWEWX
TXC091-259-050500-
/O.EXT.KEWX.FF.W.0048.000000T0000Z-250705T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
757 PM CDT Fri Jul 4 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Central Comal County in south central Texas...
Central Kendall County in south central Texas...
* Until midnight CDT tonight.
* At 757 PM CDT, Flash flooding is ongoing or about to occur from
near Bergheim and down the Guadalupe River and to the Spring
Branch area later tonight. A big wave of rushing water will affect
the areas along the river including secondary roads and low
sections of the Guadalupe State Park. Take action now.
HAZARD...Life threatening flash flooding.
SOURCE...Rainfall amounts information and river data.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Canyon Lake, Guadalupe River State Park, Spring Branch, Sisterdale
and Honey Creek State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 2992 9865 2994 9862 2993 9857 2991 9856
2989 9849 2990 9838 2993 9833 2990 9830
2987 9833 2984 9839 2986 9846 2985 9850
2987 9855 2986 9859 2989 9870 2992 9869
2995 9871 2997 9872 2997 9868 2995 9866
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
OB207
WGUS54 KEWX 050443
FFWEWX
TXC091-259-051100-
/O.EXT.KEWX.FF.W.0048.000000T0000Z-250705T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1143 PM CDT Fri Jul 4 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Central Comal County in south central Texas...
Central Kendall County in south central Texas...
* Until 600 AM CDT Saturday.
* At 1143 PM CDT, A large flood wave continues down the Guadalupe
River and is producing a very rapid rise and flash flooding. The
flood wave has reached Spring Branch and will continue downstream
to above Canyon Lake overnight.
HAZARD...Life threatening flash flooding and river flooding.
SOURCE...River gauge data.
IMPACT...Life threatening flash flooding and river flooding of
the Guadalupe River.
* Some locations that will experience flash flooding include...
Guadalupe River State Park, Spring Branch, and downstream
locations above Canyon Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
Flooding is occurring or is imminent. Campers and hikers should
avoid the warned area of the Guadalupe River.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2992 9865 2994 9862 2993 9857 2991 9856
2989 9849 2990 9838 2993 9833 2990 9830
2987 9833 2984 9839 2986 9846 2985 9850
2987 9855 2986 9859 2989 9870 2992 9869
2995 9871 2997 9872 2997 9868 2995 9866
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RUNYENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 9:40 AM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jul 4, 9:40 AM CDT, 2 hours 22 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 940 AM CDT Fri Jul 4 2025 .UPDATE... Another round of heavy rain is moving into the Hill Country and will exacerbate the flooding there. We expect this upper level low to continue to generate pockets of heavy rain into the afternoon. We have extended the Flood Watch until 7 pm. An additional 1 to 3 inches of rain is possible and a few spots in the Hill Country could see another 5 inches. && .SHORT TERM /THROUGH SATURDAY/... (Today through Saturday) Issued at 142 AM CDT Fri Jul 4 2025 Showers and isolated thunderstorms with pockets of heavy rain are ongoing over much of South Central Texas early this morning. This is due to forcing from a mid level trough over the Edwards Plateau interacting with an unseasonably moist airmass with PWs of 1.8 to 2.4 inches. The 2.34 inches seen on the 04/00Z Del Rio sounding is at the climatological maximum for this time of year. Rainfall amounts of 1 to 3 inches can be expected with isolated totals of 5 to 7 inches possible. Instantaneous rainfall rates up to 5 inches per hour are possible. The favored areas are across the Edwards Plateau and Hill Country, as well as Bexar County where a Flood Watch is in effect. These rains will continue through this morning and have extended the Flood Watch through 18z for those areas. The mid level feature and unseasonably moist airmass linger and will generate isolated to widely scattered showers and thunderstorms this afternoon through Saturday, though activity will wane, at times. Some models indicate a potential for additional heavy rains tonight into Saturday. Another Flood Watch may have to be issued. Due to the clouds and rain, below to well below average temperatures continue. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... (Saturday night through Thursday) Issued at 142 AM CDT Fri Jul 4 2025 The mid level feature lingers into Sunday. Although, moisture levels decrease as some Subtropical Ridging begins to build over our area, they remain elevated to allow for isolated to widely scattered showers and thunderstorms. The favored areas are the Hill Country to the Rio Grande Plains. The Subtropical Ridge builds more fully over our area next week, however the mid level feature may linger. Chances of showers and thunderstorms wane as the airmass dries under increasing subsidence. The only rain chances will be with the seabreeze near the Coastal Plains each afternoon. However, should a stronger mid level feature linger, then rain chances will extend to other parts of our area. Increased sunshine leads to temperatures warming to near to slightly above average. && .AVIATION /15Z FRIDAY THROUGH TUESDAY/... (12Z TAFS) Issued at 620 AM CDT Fri Jul 4 2025 Mostly MVFR CIGs with areas of RA will lift to VFR by midday. There are PROBs of SHRA/TSRA this afternoon into evening and have gone with PROB30s mainly at the I-35 sites. A mix of CIGs/VSBYs can be expected in SHRA/TSRA. S to SE winds up to 10 KTs prevail with gusts to 35 KTs near SHRA/TSRA. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 75 91 74 95 / 20 30 10 10 Austin Bergstrom Intl Airport 76 90 73 94 / 20 30 10 10 New Braunfels Muni Airport 75 89 73 93 / 20 30 10 10 Burnet Muni Airport 73 87 71 91 / 20 30 10 10 Del Rio Intl Airport 76 95 75 94 / 10 10 10 30 Georgetown Muni Airport 75 89 73 92 / 20 30 10 10 Hondo Muni Airport 74 87 73 89 / 20 30 10 10 San Marcos Muni Airport 75 88 73 92 / 20 30 10 10 La Grange - Fayette Regional 76 93 73 94 / 20 20 0 10 San Antonio Intl Airport 76 87 75 91 / 20 30 10 10 Stinson Muni Airport 76 89 75 93 / 20 30 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 PM CDT this evening for Bandera-Bexar- Blanco-Burnet-Edwards-Gillespie-Kendall-Kerr-Kinney-Llano- Medina-Real-Uvalde. && Update...05 Short-Term...04 Long-Term...04 Aviation...04
In the hours before
Local storm report, Jul 4, 7:43 AM CDT, 4 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
743 AM CDT Fri Jul 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 AM Flash Flood 5 SSW Hunt 30.01N 99.38W
07/04/2025 Kerr TX Public
TxDOT reports several low water crossings
flooded along SH 39 between Hunt and Hwy 83.
&&
JRLocal storm report, Jul 4, 7:48 AM CDT, 4 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
748 AM CDT Fri Jul 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 AM Flash Flood 2 ENE Ingram 30.09N 99.20W
07/04/2025 Kerr TX Dept of Highways
TxDOT reports low water crossings flooded on
FM 1338.
&&
JRSpecial weather statement, Jul 4, 9:16 AM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
916 AM CDT Fri Jul 4 2025
TXZ186-188-041500-
Gillespie TX-Kerr TX-
916 AM CDT Fri Jul 4 2025
...A strong thunderstorm will impact portions of north central Kerr
and western Gillespie Counties through 1000 AM CDT...
At 916 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Harper, or 26 miles northwest of Kerrville, moving
southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ingram, Mountain Home, Tivydale, Doss, Waltonia, Harper, I-10 Near
The Kimble-Kerr County Line, and The Intersection Of I-10 And Us 290.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3050 9915 3035 9895 3003 9925 3029 9959
3029 9930 3050 9931
TIME...MOT...LOC 1416Z 304DEG 23KT 3037 9935
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MMLocal storm report, Jul 4, 9:48 AM CDT, 2 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
948 AM CDT Fri Jul 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM Flash Flood 3 W Hunt 30.07N 99.38W
07/04/2025 Kerr TX Dept of Highways
TxDOT reporting low water crossings flooded
on FM 1340 west of Hunt.
&&
JRLocal storm report, Jul 4, 9:55 AM CDT, 2 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
955 AM CDT Fri Jul 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 AM Flash Flood 4 NE Hunt 30.12N 99.29W
07/04/2025 Kerr TX Dept of Highways
TxDOT reporting SH 27 closed due to flooding
from Business 87 to Mountain Home.
&&
JRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 9:28 PM CDT | Areal Flood Advisory | EWX | Kendall | 3 hr |
| Jul 3, 11:16 PM CDT | Areal Flood Advisory | EWX | Bandera | 25 min |
| Jul 3, 11:41 PM CDT | Flash Flood Warning | EWX | Bandera | 4 hr |
| Jul 4, 1:14 AM CDT | Flash Flood Warning | EWX | Bandera, Kerr | 18 hr |
| Jul 4, 3:19 AM CDT | River Flood Warning | EWX | Kerr | 22 hr |
| Jul 4, 3:33 AM CDT | River Flood Warning | EWX | Kerr | 22 hr |
| Jul 4, 4:50 AM CDT | Areal Flood Advisory | EWX | Gillespie | 4 hr |
| Jul 4, 5:23 AM CDT | River Flood Warning | EWX | Kendall | 20 hr |
| Jul 4, 5:34 AM CDT | Flash Flood Warning | EWX | Kerr | 13 hr |
| Jul 4, 6:00 AM CDT | Areal Flood Advisory | EWX | Gillespie | 3 hr |
| Jul 4, 6:27 AM CDT | Flash Flood Warning | EWX | Kerr | 7 hr |
| Jul 4, 7:24 AM CDT | Flash Flood Warning | EWX | Kendall, Kerr | 11 hr |
| Jul 4, 8:18 AM CDT | Areal Flood Advisory | EWX | Llano | 5 hr |
| Jul 4, 8:20 AM CDT | Areal Flood Advisory | EWX | Gillespie | 4 hr |
| Jul 4, 8:30 AM CDT | River Flood Warning | EWX | Llano | 24 hr |
| Jul 4, 8:41 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 5 hr |
| Jul 4, 8:56 AM CDT | Flash Flood Warning | EWX | Gillespie | 4 hr |
| Jul 4, 9:16 AM CDT | Special Weather Statement | EWX | Kerr | 44 min |
| Jul 4, 9:37 AM CDT | Flash Flood Warning | EWX | Kerr, Real | 4 hr |
| Jul 4, 10:06 AM CDT | Flash Flood Warning | EWX | Bandera, Kerr | 5 hr |
| Jul 4, 10:29 AM CDT | Areal Flood Advisory | EWX | Gillespie | 6 hr |
| Jul 4, 10:29 AM CDT | River Flood Warning | EWX | Comal | 21 hr |
| Jul 4, 10:39 AM CDT | Flash Flood Warning | EWX | Bandera, Real | 4 hr |
| Jul 4, 10:46 AM CDT | Flash Flood Warning | EWX | Llano | 9 hr |
| Jul 4, 11:02 AM CDT | Flash Flood Warning | EWX | Kendall | 4 hr |
| Jul 4, 11:02 AM CDT | River Flood Warning | EWX | Bandera | 19 hr |
| Jul 4, 1:00 PM CDT | Areal Flood Advisory | EWX | Kerr | 3 hr |
| Jul 4, 1:05 PM CDT | Areal Flood Advisory | EWX | Gillespie | 3 hr |
| Jul 4, 1:08 PM CDT | Areal Flood Advisory | EWX | Kerr, Real | 112 min |
| Jul 4, 1:30 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 2 hr |
| Jul 4, 1:37 PM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Kendall | 3 hr |
| Jul 4, 2:32 PM CDT | Areal Flood Advisory | EWX | Bandera, Real | 116 min |
| Jul 4, 2:46 PM CDT | Areal Flood Advisory | EWX | Kendall | 103 min |
| Jul 4, 3:11 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 101 min |
| Jul 4, 3:47 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 3 hr |
| Jul 4, 6:02 PM CDT | Areal Flood Advisory | EWX | Gillespie | 3 hr |
| Jul 4, 6:41 PM CDT | Areal Flood Advisory | EWX | Kerr | 2 hr |
| Jul 4, 6:47 PM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.